# SDR UPS204439

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION ON THE STRINGER CLIP AT STATION 1166 AND STRINGER 22R.  MAINTENANCE REMOVED THE STRINGER CLIP, FABRICATED NEW STRINGER AND INSTALLED PER SRM 51-20-1 AND 51-30-2.
